Asymptotic Statistics - P. Mandl; M. Huskova.

L. Rüschendorf

Metrika (1996)

  • Volume: 44, page 89-89
  • ISSN: 0026-1335; 1435-926X/e

How to cite

top

Rüschendorf, L.. "Asymptotic Statistics - P. Mandl; M. Huskova.." Metrika 44 (1996): 89-89. <http://eudml.org/doc/176674>.

@article{Rüschendorf1996,
author = {Rüschendorf, L.},
journal = {Metrika},
pages = {89-89},
title = {Asymptotic Statistics - P. Mandl; M. Huskova.},
url = {http://eudml.org/doc/176674},
volume = {44},
year = {1996},
}

TY - JOUR
AU - Rüschendorf, L.
TI - Asymptotic Statistics - P. Mandl; M. Huskova.
JO - Metrika
PY - 1996
VL - 44
SP - 89
EP - 89
UR - http://eudml.org/doc/176674
ER -

NotesEmbed ?

top

You must be logged in to post comments.